# SDR QXEA2019062800257

- Difficulty date: June 25, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 1,850 hours, 1,132 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Adapter
- Condition: Leaking
- Location: Mlg Brake
- Part time: 1,850 hours, 1,132 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BRAKE FLUID IS LEAKING FROM RIGHT MAIN GEAR. ASSOCIATED PARKING BRAKE INDICATION ON SYSTEM STATUS PAGE EMER ACCU PSI 1100. ASSOCIATED CYAN EICAS MESSAGE EMER BRK FAULT IS ILLUMINATED. REMOVED FROM SERVICE. C/W BRAKE ASSY INSPECTION REF E175 AMM TASK 32-49-11-200-801-A. FOUND THE R/H MLG OTBD BRAKE LEAKING FROM BLEEDER ADAPTER. R&R R/H MLG OTBD BRAKE ASSY REF E175 AMM TASK 32-49-11-000-801-A & 32-49-11-400-801-A. OPS CHECKS ARE ALL GOOD. NO LEAKS ARE NOTED. ALL HYDRAULIC FLUID QUANTITIES, PRESSURES, AND TEMPS ARE IN THE GREEN. NO FAULT MESSAGES ON STATUS OR EICAS PAGES. NO FURTHER ACTION IS REQUIRED. RETURNED TO SERVICE.
